Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Feb 20, 2014, 12:18 PM CST for Clark County, Missouri. It took effect at Feb 20, 2014, 5:07 PM CST. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2014, 12:18 PM CST (18:18 UTC)
- In effect from
- Feb 20, 2014, 5:07 PM CST
- Expired
- Feb 22, 2014, 7:50 PM CST
- In force
- 51 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clark County, MO
The radar
The Quad Cities radar (KDVN), 159 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River (IA/MO) at Wayland (WYLM7).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05495000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
584 WGUS43 KDVN 201819 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1218 PM CST THU FEB 20 2014 .runoff from heavy rain on frozen ground and some snow melt will cause flooding along the fox river at wayland. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && MOC045-210618- /O.NEW.KDVN.FL.W.0001.140220T2307Z-140223T0150Z/ /WYLM7.1.ER.140220T2307Z.140221T0600Z.140221T1350Z.NO/ 1218 PM CST THU FEB 20 2014 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE FOX RIVER AT WAYLAND. * UNTIL FRIDAY MORNING. * AT 11:30 AM THURSDAY THE STAGE WAS 13.1 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...ice breaking up due to the rapidly rising river may interfere with the river gage causing erratic readings. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 15.7 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. && LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147 $$
5 follow-up statements
196 WGUS43 KDVN 201824 CCA FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1218 PM CST THU FEB 20 2014 .RUNOFF FROM HEAVY RAIN ON FROZEN GROUND AND SOME SNOW MELT WILL CAUSE FLOODING ALONG THE FOX RIVER AT WAYLAND. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && MOC045-210618- /O.COR.KDVN.FL.W.0001.140220T2307Z-140223T0150Z/ /WYLM7.1.ER.140220T2307Z.140221T0600Z.140221T1350Z.NO/ 1218 PM CST THU FEB 20 2014 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE FOX RIVER AT WAYLAND. * UNTIL FRIDAY MORNING. * AT 11:30 AM THURSDAY THE STAGE WAS 13.1 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...ICE BREAKING UP DUE TO THE RAPIDLY RISING RIVER MAY INTERFERE WITH THE RIVER GAGE CAUSING ERRATIC READINGS. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 15.7 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. && LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147 $$
159 WGUS83 KDVN 210153 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 753 PM CST THU FEB 20 2014 .HEAVY RAINFALL OF 1 TO OVER 2 INCHES ALONG WITH SNOW MELT WILL CAUSE FLOODING ON THE FOX RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && MOC045-211753- /O.EXT.KDVN.FL.W.0001.000000T0000Z-140223T0316Z/ /WYLM7.1.ER.140220T2205Z.140221T0600Z.140221T1516Z.NO/ 753 PM CST THU FEB 20 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL FRIDAY MORNING. * AT 7:30 PM THURSDAY THE STAGE WAS 15.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. && LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147 $$ HAASE
549 WGUS83 KDVN 210953 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 353 AM CST FRI FEB 21 2014 .HEAVY RAIN WEDNESDAY NIGHT INTO THURSDAY HAS PUSHED SOME AREA RIVERS INTO FLOOD. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC107-220153- /O.EXT.KDVN.FL.W.0003.000000T0000Z-140223T1037Z/ /SIGI4.1.ER.140221T0656Z.140221T1200Z.140221T2237Z.NO/ 353 AM CST FRI FEB 21 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL TODAY. * AT 3:30 AM FRIDAY THE STAGE WAS 16.2 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER IS APPROACHING A CREST. * FORECAST...RISE TO 16.4 FEET THIS MORNING. FALL BELOW FLOOD STAGE TODAY. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. && LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240 $$ MOC045-220152- /O.EXT.KDVN.FL.W.0001.000000T0000Z-140223T0400Z/ /WYLM7.1.ER.140220T2205Z.140221T0845Z.140221T1600Z.NO/ 353 AM CST FRI FEB 21 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL THIS MORNING. * AT 3:30 AM FRIDAY THE STAGE WAS 16.2 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER IS CRESTING. * FORECAST...FALL BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. && LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147 $$
986 WGUS83 KDVN 211610 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1010 AM CST FRI FEB 21 2014 .UPDATED RIVER INFORMATION FOR THE ENGLISH...SKUNK AND FOX RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC103-183-220810- /O.EXT.KDVN.FL.W.0004.000000T0000Z-140223T1227Z/ /KALI4.2.ER.000000T0000Z.140221T1115Z.140222T0027Z.NO/ 1010 AM CST FRI FEB 21 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL THIS EVENING. * AT 9:00 AM FRIDAY THE STAGE WAS 16.0 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THIS EVENING. && LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153 $$ IAC107-211640- /O.CAN.KDVN.FL.W.0003.000000T0000Z-140223T1037Z/ /SIGI4.1.ER.140221T0656Z.140221T1145Z.140221T1507Z.NO/ 1010 AM CST FRI FEB 21 2014 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * AT 9:30 AM FRIDAY THE STAGE WAS 15.96 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * FELL BELOW FLOOD STAGE AT 9:07 AM FRIDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 13.0 FEET SATURDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. && LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240 $$ IAC057-087-111-220809- /O.EXT.KDVN.FL.W.0005.000000T0000Z-140223T2042Z/ /AGSI4.2.ER.140221T0749Z.140221T1445Z.140222T0842Z.NO/ 1010 AM CST FRI FEB 21 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SATURDAY MORNING. * AT 9:30 AM FRIDAY THE STAGE WAS 19.4 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 19 FEET...WATER AFFECTS DRIVEWAYS AND GRAVEL ACCESS ROADS IN AUGUSTA. && LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112 $$ MOC045-220809- /O.EXT.KDVN.FL.W.0001.000000T0000Z-140223T0350Z/ /WYLM7.1.ER.140220T2205Z.140221T0845Z.140221T1550Z.NO/ 1010 AM CST FRI FEB 21 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL THIS MORNING. * AT 9:45 AM FRIDAY THE STAGE WAS 15.0 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE LATE THIS MORNING. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. && LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147 $$ HAASE
572 WGUS83 KDVN 211703 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1103 AM CST FRI FEB 21 2014 .UPDATED RIVER INFORMATION FOR THE FOX AND LA MOINE RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && MOC045-211733- /O.CAN.KDVN.FL.W.0001.000000T0000Z-140223T0350Z/ /WYLM7.1.ER.140220T2205Z.140221T0845Z.140221T1547Z.NO/ 1103 AM CST FRI FEB 21 2014 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE FOX RIVER AT WAYLAND. * AT 10:30 AM FRIDAY THE STAGE WAS 14.7 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * FELL BELOW FLOOD STAGE AT 9:47 AM FRIDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 9.8 FEET SATURDAY MORNING. && LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147 $$ ILC067-109-220902- /O.EXT.KDVN.FL.W.0002.000000T0000Z-140223T1912Z/ /CLMI2.1.ER.000000T0000Z.140221T1245Z.140222T0712Z.NO/ 1103 AM CST FRI FEB 21 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT COLMAR. * UNTIL SATURDAY MORNING. * AT 10:45 AM FRIDAY THE STAGE WAS 21.6 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE INTERSECTION WITH COUNTY ROAD 26. && LAT...LON 4043 9093 4041 9102 4013 9072 4013 9066 4024 9074 $$ HAASE
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Feb 20, 11:30 AM CST, 48 minutes earlier.
Area forecast discussion, Feb 20, 11:30 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1130 AM CST THU FEB 20 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 410 AM CST THU FEB 20 2014
AGAIN AN ABBREVIATED QUICK HIT SHORT TERM AFD THIS MORNING WITH
EXTENDED COORDINATION AND STORM ANALYSIS. CURRENT ELEVATED COOL
SEASON MCS TYPE COMPLEX WILL MOVE OUT THIS MORNING WITH TEMPORARY
LULL OR JUST FESTERING RAIN/SHOWERS/SOME THUNDER. BUT NEXT BIG
CONVERGENT SURGE AND STRONG LLVL THTA-E ADVECTION ON 50-60 KT LLJ
WILL PUSH ANOTHER ROUND UP ACRS MUCH OF THE SOUTHEASTERN HALF TO
2/3S OF THE CWA FROM MID MORNING THROUGH EARLY AFTERNOON. THIS
ACTIVITY ALREADY FORMING IN EASTERN KS INTO SOUTHWEST MO ATTM.
ANOTHER HALF INCH OR MORE OF RAINFALL POSSIBLE WITH THIS SECOND
ROUNDS WARRANTS AN EXPANSION OF THE FLOOD WATCH WEST AND SOUTHWEST
A TIER OF COUNTIES. MAY BE SOME NUISANCE FLOODING WITH ALREADY
SOAKED/FULL DRAINAGE DITCHES AND CREEKS FROM THIS MORNING/S
RAINFALL. MID LEVEL INSTABILITY/MUCAPE PLUME OF 200-600+ J/KG
H85-H5 MB MUCAPES AND STRENGTHENING SHEAR IN THAT LAYER MAY PRODUCE
MORE DISCRETE CELLS CAPABLE OF PRODUCING LARGER HAIL THAN PEA SIZE
INTO THE SOUTHERN CWA LATER THIS MORNING AND MIDDAY. MAY HAVE TO
WATCH FOR SEVERE SIZE HAIL OF AN INCH.
00Z RUN MODELS IN GOOD AGREEMENT OF BOMBING CYCLONE ROLLING UP
ALONG AND WEST OF THE MS RVR IN EASTERN IA...TO CENTRAL WI BY THIS
EVENING POSSIBLY DEEPENING TO VERY INTENSE LOW PRESSURE VALUES OF
975 MB OR EVEN LOWER ACRS WI INTO THE U.P. OF MI. THIS PATH AND
CURRENT TIMING OF IN-WRAPPING COLD CONVEYOR SUGGESTS RAIN SWITCH
OVER TO SNOW NOT TO OCCUR ACRS THE FAR WEST TIL AFTER 3 PM CST AND
POSSIBLY LATER. RAIN SNOW MIX AND TO ALL SNOW NOT TO HIT THE MS
RVR VALLEY TIL PROBABLY AFTER 5 PM CST. THIS DELAY IN SWITCH
OVER...SOME ADJUSTMENT OF HEAVY DEF ZONE SNOWS FURTHER WEST AND
NORTH SUGGEST THE PREVIOUS WARNING AREAS TO GET ONLY 1-3 INCHES OF
SNOW...4 INCHES AT THE MOST NEAR INDEPENDENCE. IT COULD BE LESS
THAN THIS OF ONLY 1-2 WIND BLOWN INCHES HARD TO ACCURATELY
MEASURE. THUS HAVE ADJUSTED THE WINTER STORM WARNING TO AN
ADVISORY WITH THE REDUCED SNOW AMOUNTS. INTENSE CYCLONIC GRADIENT
LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING...TROP FOLD DOWN
UNDER H6 MB POSSIBLE ALL SUGGEST SFC WINDS OF 25-35 MPH SUSTAINED
WITH GUSTS UP TO 50 TO 55 MPH. SO THERE COULD STILL BE SOME NEAR
WHITE OUT CONDITIONS AT TIMES WITH SNOW SQUALLS....SUPPORTING THE
NEED OF A WINTER WX ADVISORY FOR COMBO OF VERY STRONG WINDS AND
REDUCED VSBYS. A SCENARIO WHICH MAY EVEN SUGGEST GRAVITY WAVE HIGH
GUST ENHANCEMENT THIS EVENING. HAVE EXPENDED THE HIGH END WIND
ADVISORY ACRS THE REST OF THE CWA NOT COVERED BY THE WINTER
HEADLINES. A VERY INTERESTING BUT CHALLENGING SYSTEM TO SAY THE
LEAST. WRAP AROUND LIGHTER SNOW SHOWERS FROM MID EVENING TO PAST
MIDNIGHT NORTH OF HWY 30. ..12..
.LONG TERM...(FRIDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 410 AM CST THU FEB 20 2014
MAINLY DRY CONDITIONS WITH RETURN TO BELOW NORMAL TEMPERATURES
THROUGHOUT MUCH OF THE EXTENDED.
FRIDAY-FRIDAY NIGHT...STRONG LOW PRESSURE WILL CONTINUE TO DEEPEN TO AN
IMPRESSIVE 972MB AS IT LIFTS NORTHEAST OUT OF MIDWEST AND INTO THE
NORTHERN GREAT LAKES. AFTER A VERY WINDY THURSDAY PM/FRIDAY
AM...WEST WINDS WILL EVENTUALLY DIMINISH TO AROUND 15 MPH DURING THE
AFTERNOON WITH CLEARING SKIES. RAISED HIGH TEMPS A FEW DEGREES WITH
THE ANTICIPATION OF CLOUDS CLEARING FROM SW TO NE BY LATE MORNING.
IF CLOUDS LINGER INTO THE AFTERNOON THEN TEMPS MAY BE TOO HIGH. ALSO
ABUNDANT LOW LEVEL MOISTURE FROM RECENT RAINS MAY LOWER THE DIURNAL
TEMP RANGE FOR LATER SHIFTS TO CONSIDER. FOR NOW WILL GO WITH HIGHS
IN THE UPPER 20S ALONG AND NORTH OF HIGHWAY 20 TO THE MIDDLE 40S IN
THE FAR SOUTH WHERE CLOUDS CLEAR THE FASTEST. A WEAK SHORTWAVE WILL
DROP SOUTHEAST OUT OF THE PLAINS WHICH WILL BRING A SLIGHT CHANCE OF
RAIN OR SNOW TO THE FAR SOUTH PORTIONS OF CWA. HOWEVER...MOISTURE
AVAILABILITY ON THE LATEST MODEL RUNS NOT VERY IMPRESSIVE AND LATER
SHIFTS MAY BE ABLE TO REMOVE SLIGHT CHANCE POPS FROM FORECAST.
SATURDAY-MONDAY NIGHT...UPPER PATTERN CHANGE TO BRING A RETURN TO BELOW
NORMAL TEMPERATURES TO THE REGION. 500 MB RIDGE CURRENTLY JUST OFF
THE WEST COAST TO RE-AMPLIFY OVER THE NORTHWEST CONUS REACHING AS
FAR NORTH AS ALASKA PROVIDING MERIDIONAL FLOW INTO THE UPPER PLAINS
WITH LARGE TROUGH OVER EASTERN CANADA. COLD ARCTIC AIR WILL DROP
INTO THE CONUS THROUGHOUT THE PERIOD WITH 85H TEMPS IN THE -4 TO
-10C RANGE THROUGH TUESDAY OVER THE CWA. THIS TRANSLATES TO HIGHS
MAINLY IN THE 20S AND LOWS IN THE SINGLE DIGITS AND TEENS THROUGH
TUESDAY. UNFORTUNATELY WINTER IS NOT OVER YET. ANOTHER CLIPPER TYPE
SYSTEM TO DROP SOUTH OUT OF CANADA ON MONDAY BRINGING CHANCES OF
LIGHT SNOW TO THE AREA. THIS SYSTEM IS PROGGED TO BE STRONGER THAN
FRIDAY NIGHT/S SYSTEM WITH LIGHT SNOW ACCUMS POSSIBLE ACROSS MUCH OF
THE AREA. HOWEVER...THERE IS SIGNIFICANT TIMING AND STRENGTH ISSUES
IN THE MODELS TO REALLY GET INTO MUCH DETAIL THIS FAR OUT IN THE
FORECAST ATTIM.
TUESDAY-WEDNESDAY...DRY CONDITIONS EXPECTED WITH 1030 MB SURFACE
HIGH TO BUILD INTO THE CENTRAL PLAINS WITH A DRY COLD FRONT PASSAGE
ACROSS THE CWA WEDNESDAY. STRONG CAA IN THE LOW LEVELS TO BRING EVEN
COLDER AIR INTO THE REGION. 85H TEMPS WILL DROP INTO THE -16 TO -24C
RANGE MAKING FOR THE COLDEST DAYS IN THE EXTENDED. HIGHS TO ONLY
REACH THE LOWER TEENS NORTH TO THE MIDDLE 20S SOUTH.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1130 AM CST THU FEB 20 2014
INTENSE LOW PRESSURE SYSTEM LOCATED NEAR KANSAS CITY THIS MORNING
WILL LIFT NORTHEAST AND INTENSIFY AS IT PASSES THROUGH EASTERN IOWA
THIS AFTERNOON. NORTHEAST OF THE LOW...WIDESPREAD FOG...LOW
CLOUDS...AND AREAS OF RAIN AND DRIZZLE WERE RESULTING IN WIDESPREAD
LIFR AND EVEN VLIFR CONDITIONS OVER MUCH OF IOWA AND NORTHWEST
ILLINOIS. THIS WILL CONTINUE TO KEEP POOR CONDITIONS OVER THE
TERMINALS UNTIL THE STORM CENTER PASSES LATER THIS AFTERNOON. IN
ADDITION...THE STRENGTH OF THIS SYSTEM WILL PRODUCE SCATTERED
THUNDERSTORMS...SOME OF WHICH MAY PRODUCE SMALL HAIL...ESPECIALLY AT
CID...DBQ AND MLI THIS AFTERNOON. AS THE LOW LIFTS INTO WI...THE
COLD FRONT WILL SWEEP THROUGH EASTERN IOWA WITH DEVELOPING VERY STRONG
WEST WINDS THAT WILL CONTINUE THROUGH TONIGHT. SURFACE WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE. THE STRONGEST WINDS WILL IMPACT
PRIMARILY DBQ...MLI AND CID. AS THE FRONT MOVES THROUGH...RAIN
SHOWERS WILL CHANGE TO SNOW WITH LIGHT ACCUMULATIONS POSSIBLE AT
CID AND DBQ WITH CONTINUED IFR CONDITIONS THIS EVENING WITH
POSSIBLE BLOWING SNOW. WHILE WINDS WILL REMAIN STRONG...CIGS AND
VISIBILITIES WILL IMPROVE TO MVFR AND THEN VFR OVERNIGHT INTO
FRIDAY MORNING.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM CST FRIDAY FOR
CEDAR-CLINTON-DES MOINES-HENRY IA-JACKSON-JEFFERSON-JOHNSON-
KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR DES MOINES-HENRY
IA-JEFFERSON-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST
FRIDAY FOR BENTON-BUCHANAN-DELAWARE-DUBUQUE-IOWA-JONES-LINN.
IL...WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM CST FRIDAY FOR
BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-
MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-
WHITESIDE.
FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR BUREAU-HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
WARREN-WHITESIDE.
MO...WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM CST FRIDAY FOR
CLARK-SCOTLAND.
FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR CLARK-SCOTLAND.
&&
SHORT TERM...12
LONG TERM...GROSS
AVIATION...SHEETSHazardous weather outlook, Feb 20, 5:15 AM CST, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 515 AM CST THU FEB 20 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 515 AM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AN INTENSE WINTER STORM SYSTEM WILL MOVE THROUGH THE AREA. ROUNDS OF WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THROUGH EARLY AFTERNOON. THE SEASONABLY HIGH AMOUNTS OF RAINFALL MAY CAUSE URBAN AND SMALL STREAM FLOODING THROUGH THE EARLY AFTERNOON. THERE IS A LOW CHANCE THAT THE NEXT ROUND OF THUNDERSTORMS MOVING OUT OF MISSOURI MAY PRODUCE HAIL UP TO 1 INCH THIS MORNING THROUGH MIDDAY ALONG AND SOUTH OF INTERSTATE 80. TEMPORARY LULLS IN THE RAIN MAY ALLOW AREAS OF DENSE FOG TO FORM AT TIMES THROUGH LATE AFTERNOON BEFORE THE WINDS PICK UP OUT OF THE WEST. LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING...RAIN WILL CHANGE TO SNOW FROM WEST TO EAST. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE NOW EXPECTED GENERALLY ALONG AND WEST OF A LINE FROM IOWA CITY TO DUBUQUE. VERY STRONG WINDS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON THROUGH TONIGHT. WEST TO NORTHWEST WINDS FROM 25 TO 35 MPH ARE LIKELY... WITH GUSTS AS HIGH AS 50 MPH POSSIBLE OVER THE ENTIRE OUTLOOK AREA. WITH THE LOWER SNOW AMOUNTS NOW EXPECTED...THE WINTER STORM WARNING HAS BEEN SWITCHED OVER TO A WINTER WEATHER ADVISORY FOR THE NORTHWEST PORTION OF THE OUTLOOK FOR LATE THIS AFTERNOON THROUGH TONIGHT. THE COMBINATION OF THE SNOWFALL AND VERY STRONG WINDS...WILL RESULT IN BLOWING AND DRIFTING SNOW. DESPITE THE LOWER SNOW AMOUNTS NOW EXPECTED...THE STRONG WINDS COMBINED WITH THE SNOW WILL STILL RESULT IN SOME PERIODS OF NEAR WHITEOUT CONDITIONS IN THE ADVISORY AREA. PLEASE SEE THE LATEST WINTER WEATHER PRODUCT FOR MORE COMPLETE AND UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR LIGHT ACCUMULATING SNOW ON MONDAY OVER THE OUTLOOK AREA. HOWEVER...THERE REMAINS SOME UNCERTAINTY IN THE TIMING AND STRENGTH OF SYSTEM AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THERE IS A LOW CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF INTERSTATE 80 TODAY. REPORTS OF SNOWFALL AMOUNTS GREATER THAN 1 INCH THIS EVENING WILL BE APPRECIATED. 12/GROSS
In the hours before
Local storm report, Feb 20, 8:45 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLOOD W MEMPHIS 40.46N 92.17W
02/20/2014 SCOTLAND MO TRAINED SPOTTER
HEAVY RAINS FOR ABOUT 60 TO 90 MINUTES. FLOWING WATER 4
TO 6 INCHES DEEP AND 150 TO 200 FEET WIDE IS AFFECTING
ABOUT 10 STREETS IN MEMPHIS.
0810 AM FLOOD MEMPHIS 40.46N 92.17W
02/20/2014 SCOTLAND MO TRAINED SPOTTER
HEAVY RAINS FOR PAST 25 MINUTES OR SO. SPOTTER HAS ABOUT
4 INCHES OF FLOWING WATER PAST HIS MOBILE HOME. AREA IS
RELATIVELY FLAT.
0800 AM HEAVY RAIN 4 NW MONMOUTH 40.95N 90.70W
02/20/2014 M1.03 INCH WARREN IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN LA HARPE 40.58N 90.97W
02/20/2014 M0.93 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
0750 AM HEAVY RAIN GLADSTONE 40.86N 90.96W
02/20/2014 M1.11 INCH HENDERSON IL CO-OP OBSERVER
24 HOUR TOTAL.
0750 AM HEAVY RAIN 1 N KEOSAUQUA 40.75N 91.96W
02/20/2014 M0.86 INCH VAN BUREN IA TRAINED SPOTTER
24 HOUR TOTAL. THUNDERSTORMS MOVING INTO THE AREA NOW.
0745 AM HEAVY RAIN FAIRFIELD 41.01N 91.97W
02/20/2014 M0.68 INCH JEFFERSON IA CO-OP OBSERVER
24 HOUR TOTAL.
0740 AM HEAVY RAIN AUGUSTA 40.23N 90.95W
02/20/2014 M0.68 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
0721 AM FLOOD 8 S MEMPHIS 40.35N 92.17W
02/20/2014 SCOTLAND MO LAW ENFORCEMENT
WATER OVER ROADS IN THE VICINITY OF HIGHWAY 15 AND ROUTE
W.
0720 AM HEAVY RAIN 4 S DEWITT 41.76N 90.55W
02/20/2014 M0.57 INCH SCOTT IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E BURLINGTON REGIONAL 40.78N 91.11W
02/20/2014 M1.08 INCH DES MOINES IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 N NEW WINDSOR 41.23N 90.45W
02/20/2014 M0.69 INCH MERCER IL TRAINED SPOTTER
RAINFALL SO FAR.
0700 AM HEAVY RAIN ROCK FALLS 41.77N 89.69W
02/20/2014 M0.58 INCH WHITESIDE IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN MUSCATINE 41.42N 91.07W
02/20/2014 M0.76 INCH MUSCATINE IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN MACOMB 40.47N 90.68W
02/20/2014 M0.85 INCH MCDONOUGH IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN KEWANEE 41.24N 89.93W
02/20/2014 M1.29 INCH HENRY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN ELDRIDGE 41.64N 90.57W
02/20/2014 M0.65 INCH SCOTT IA NWS EMPLOYEE
24 HOUR TOTAL.
0700 AM HEAVY RAIN PRINCETON 41.38N 89.47W
02/20/2014 M0.95 INCH BUREAU IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN WASHINGTON 41.30N 91.69W
02/20/2014 M0.76 INCH WASHINGTON IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN NW BUSHNELL 40.56N 90.51W
02/20/2014 M1.04 INCH MCDONOUGH IL TRAINED SPOTTER
RAINFALL SO FAR.
0700 AM HEAVY RAIN ALEDO 41.20N 90.75W
02/20/2014 M1.05 INCH MERCER IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN DONNELLSON 40.64N 91.56W
02/20/2014 M1.27 INCH LEE IA CO-OP OBSERVER
24 HOUR TOTAL.
0655 AM HEAVY RAIN SALEM 40.85N 91.62W
02/20/2014 M1.05 INCH HENRY IA CO-OP OBSERVER
24 HOUR TOTAL.
0630 AM HEAVY RAIN 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
02/20/2014 M1.00 INCH CLARK MO TRAINED SPOTTER
RAINFALL AMOUNT SO FAR.
0605 AM HEAVY RAIN MEMPHIS 40.46N 92.17W
02/20/2014 M1.84 INCH SCOTLAND MO CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
02/20/2014 M0.75 INCH SCOTT IA OFFICIAL NWS OBS
24 HOUR TOTAL. NWS OFFICE COOP STATION.
0600 AM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
02/20/2014 M0.79 INCH ROCK ISLAND IL ASOS
24 HOUR TOTAL.
0600 AM HEAVY RAIN 4 SW MOLINE QUAD-CITY A 41.41N 90.55W
02/20/2014 M0.82 INCH ROCK ISLAND IL OFFICIAL NWS OBS
24 HOUR TOTAL. COOP STATION.
0600 AM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
02/20/2014 M0.66 INCH SCOTT IA ASOS
24 HOUR TOTAL.
0600 AM HEAVY RAIN LE CLAIRE 41.60N 90.36W
02/20/2014 M0.77 INCH SCOTT IA CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN ILLINOIS CITY 41.57N 90.40W
02/20/2014 M0.69 INCH ROCK ISLAND IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN NEW BOSTON 41.17N 91.00W
02/20/2014 M0.88 INCH MERCER IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN KEOKUK 40.41N 91.40W
02/20/2014 M0.71 INCH LEE IA CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN BURLINGTON REGIONAL AIR 40.78N 91.13W
02/20/2014 M1.00 INCH DES MOINES IA ASOS
24 HOUR TOTAL.
0500 AM HEAVY RAIN 2 N MUSCATINE 41.45N 91.07W
02/20/2014 M0.59 INCH MUSCATINE IA CO-OP OBSERVER
24 HOUR TOTAL.
&&Local storm report, Feb 20, 8:52 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SW ALEXIS 41.05N 90.58W
02/20/2014 M1.03 INCH WARREN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN BRIGHTON 41.17N 91.82W
02/20/2014 M0.72 INCH WASHINGTON IA CO-OP OBSERVER
24 HOUR TOTAL. PONDING OF WATER AS MUCH AS 4 TO 5 INCHES
DEEP IN PLACES. LIGHT FOG REDUCING VISIBILITY TO A MILE.
&&Local storm report, Feb 20, 8:55 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
855 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN 1 W BETTENDORF 41.56N 90.49W
02/20/2014 M0.78 INCH SCOTT IA TRAINED SPOTTER
RAINFALL SO FAR.
&&Special weather statement, Feb 20, 9:27 AM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
927 AM CST THU FEB 20 2014
ILZ009-016>018-201630-
HENRY IL-PUTNAM IL-WHITESIDE IL-BUREAU IL-
927 AM CST THU FEB 20 2014
...THUNDERSTORMS WITH HEAVY DOWNPOURS...
A LINE OF THUNDERSTORMS MOVING NORTHEAST AT 50 MPH WILL MOVE THROUGH
EASTERN HENRY...BUREAU...AND PUTNAM COUNTIES BY 1030 AM. BRIEF
HEAVY RAINS AND POSSIBLY SOME PEA SIZE HAIL WILL OCCUR WITH THE
THUNDERSTORMS. HEAVY RAINS MAY CAUSE PONDING OF WATER IN POORLY
DRAINED AREAS.
&&
LAT...LON 4110 8916 4110 8935 4111 8936 4114 8934
4115 8963 4123 8964 4123 8986 4114 8987
4115 9009 4167 8973 4166 8963 4159 8962
4158 8916
DLFLocal storm report, Feb 20, 9:53 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
953 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL DONNELLSON 40.64N 91.56W
02/20/2014 E0.25 INCH LEE IA CO-OP OBSERVER
PEA SIZED AND SMALLER. TIME ESTIMATED.
&&Local storm report, Feb 20, 12:01 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1201 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
02/20/2014 M0.97 INCH SCOTT IA OFFICIAL NWS OBS
UPDATE. 24 HOUR TOTAL. NWS OFFICE COOP STATION.
1200 PM HEAVY RAIN 4 SW MOLINE QUAD-CITY A 41.41N 90.55W
02/20/2014 M1.13 INCH ROCK ISLAND IL OFFICIAL NWS OBS
UPDATE. 24 HOUR TOTAL. COOP STATION.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:53 PM CST | Wind Advisory | DVN | Clark, Scotland | 42 hr |
| Feb 20, 6:56 AM CST | Special Weather Statement | DVN | Clark, Scotland | 49 min |
| Feb 20, 7:27 AM CST | Areal Flood Warning | DVN | Clark, Scotland | 12 hr |
| Feb 20, 8:06 AM CST | Special Weather Statement | DVN | Clark, Scotland | 54 min |
| Feb 20, 1:15 PM CST | Special Weather Statement | DVN | Clark, Scotland | 60 min |
| Feb 20, 1:56 PM CST | Severe Thunderstorm Warning | DVN | Clark | 34 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.